# SDR SWIA201541704

- Difficulty date: December 28, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N753SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10214
- Aircraft time: 31,501 hours, 18,716 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE ON DEPARTURE. NOSE GEAR WOULD NOT RETRACT.  ADJUSTED PX22, UP AND LOCKED SENSOR ON THE NOSE GEAR IAW AMM.  ALL CHECKS GOOD. SWUNG GEAR WITH NO DEFECTS NOTED IAW AMM, OPS CHECKS GOOD.
